RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



УМН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


УМН, 1995, том 50, выпуск 2(302), страницы 25–46 (Mi umn1059)  

Эта публикация цитируется в 84 научных статьях (всего в 84 статьях)

Оптимизация потока дивидендов

М. Жанблан-Пике, А. Н. Ширяевa

a Московский государственный университет им. М. В. Ломоносова, механико-математический факультет

Полный текст: PDF файл (289 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Russian Mathematical Surveys, 1995, 50:2, 257–277

Реферативные базы данных:

Тип публикации: Статья
УДК: 519.2
MSC: 93E20, 49N05
Поступила в редакцию: 26.10.1994

Образец цитирования: М. Жанблан-Пике, А. Н. Ширяев, “Оптимизация потока дивидендов”, УМН, 50:2(302) (1995), 25–46; Russian Math. Surveys, 50:2 (1995), 257–277

Цитирование в формате AMSBIB
\RBibitem{JeaShi95}
\by М.~Жанблан-Пике, А.~Н.~Ширяев
\paper Оптимизация потока дивидендов
\jour УМН
\yr 1995
\vol 50
\issue 2(302)
\pages 25--46
\mathnet{http://mi.mathnet.ru/umn1059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339263}
\zmath{https://zbmath.org/?q=an:0878.90014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..257J}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 257--277
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umn1059
  • http://mi.mathnet.ru/rus/umn/v50/i2/p25

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. И. Е. Павлюкевич, “К расчету вероятностных характеристик некоторых оптимальных моментов остановки”, УМН, 52:1(313) (1997), 233–234  mathnet  crossref  mathscinet  zmath  adsnasa; I. E. Pavlyukevich, “On the calculation of probability characteristics of some optimal stopping times”, Russian Math. Surveys, 52:1 (1997), 228–229  crossref  isi
    2. Е. В. Богуславская, “Точное решение одной задачи оптимального управления инвестициями в диффузионной модели”, УМН, 52:2(314) (1997), 157–158  mathnet  crossref  mathscinet  zmath  adsnasa; E. B. Boguslavskaya, “Exact solution of an optimal control problem of investment in a diffusion model”, Russian Math. Surveys, 52:2 (1997), 396–397  crossref  isi
    3. Ismail Elsanosi, Bernt Øksendal, Agnès Sulem, “Some Solvable Stochastic Control Problems With Delay”, Stochastics and Stochastic Reports, 71:1-2 (2000), 69  crossref
    4. E. V. Boguslavskaya, “On Optimization of Long-Term Irreversible Investments in a Diffusion Model”, Theory Probab Appl, 45:4 (2001), 647  mathnet  crossref  mathscinet  isi  elib
    5. Bernt Øksendal, Jan Ubøe, Tusheng Zhang, “NON-ROBUSTNESS OF SOME IMPULSE CONTROL PROBLEMS WITH RESPECT TO INTERVENTION COSTS”, Stochastic Analysis and Applications, 20:5 (2002), 999  crossref
    6. Xin Guo, Jun Liu, Xun Yu Zhou, “A constrained non-linear regular-singular stochastic control problem, with applications”, Stochastic Processes and their Applications, 109:2 (2004), 167  crossref
    7. Christian Irgens, Jostein Paulsen, “Optimal control of risk exposure, reinsurance and investments for insurance portfolios”, Insurance: Mathematics and Economics, 35:1 (2004), 21  crossref
    8. Adam J. Ostaszewski, “‘Equity smirks’ and embedded options: the shape of a firm's value function”, Accounting and Business Research, 34:4 (2004), 301  crossref
    9. Hans U. Gerber, Elias S. W. Shiu, “Optimal Dividends”, North American Actuarial Journal, 8:1 (2004), 1  crossref
    10. Mohamed Mnif, Agnès Sulem, “Optimal risk control and dividend policies under excess of loss reinsurance”, Stochastics An Int J of Probability & Stochastic Processes, 77:5 (2005), 455  crossref  mathscinet  zmath
    11. Hailiang Yang, Lihong Zhang, “Optimal investment for insurer with jump-diffusion risk process”, Insurance: Mathematics and Economics, 37:3 (2005), 615  crossref
    12. Abel Cadenillas, Tahir Choulli, Michael Taksar, Lei Zhang, “CLASSICAL AND IMPULSE STOCHASTIC CONTROL FOR THE OPTIMIZATION OF THE DIVIDEND AND RISK POLICIES OF AN INSURANCE FIRM”, Math financ, 16:1 (2006), 181  crossref  mathscinet  zmath  isi
    13. Jean-Paul Décamps, Stéphane Villeneuve, “Optimal dividend policy and growth option”, Finance Stochast, 11:1 (2006), 3  crossref  mathscinet  isi
    14. Vathana Ly Vath, Mohamed Mnif, Huyên Pham, “A model of optimal portfolio selection under liquidity risk and price impact”, Finance Stochast, 11:1 (2006), 51  crossref  mathscinet  isi
    15. Masamitsu Ohnishi, Motoh Tsujimura, “An impulse control of a geometric Brownian motion with quadratic costs”, European Journal of Operational Research, 168:2 (2006), 311  crossref
    16. Hans U. Gerber, Elias S.W. Shiu, “On optimal dividends: From reflection to refraction”, Journal of Computational and Applied Mathematics, 186:1 (2006), 4  crossref
    17. Hans U. Gerber, Elias S. W. Shiu, “On The Merger Of Two Companies”, North American Actuarial Journal, 10:3 (2006), 60  crossref
    18. Hans U. Gerber, Elias S. W. Shiu, “On Optimal Dividend Strategies In The Compound Poisson Model”, North American Actuarial Journal, 10:2 (2006), 76  crossref
    19. BRUNO BIAIS, THOMAS MARIOTTI, GUILLAUME PLANTIN, JEAN-CHARLES ROCHET, “Dynamic Security Design: Convergence to Continuous Time and Asset Pricing Implications”, Rev Econ Studs, 74:2 (2007), 345  crossref  mathscinet  zmath
    20. Abel Cadenillas, Sudipto Sarkar, Fernando Zapatero, “OPTIMAL DIVIDEND POLICY WITH MEAN-REVERTING CASH RESERVOIR”, Math financ, 17:1 (2007), 81  crossref  mathscinet  zmath  isi
    21. Xin Zhang, Ming Zhou, Junyi Guo, “Optimal combinational quota-share and excess-of-loss reinsurance policies in a dynamic setting”, Appl Stochastic Models Bus Ind, 23:1 (2007), 63  crossref  mathscinet  zmath  isi
    22. Ning Wan, “Dividend payments with a threshold strategy in the compound Poisson risk model perturbed by diffusion”, Insurance: Mathematics and Economics, 40:3 (2007), 509  crossref
    23. Erhan Bayraktar, Masahiko Egami, “Optimizing venture capital investments in a jump diffusion model”, Mathematical Methods of OR, 67:1 (2008), 21  crossref  mathscinet  zmath  isi
    24. Masahiko Egami, “A Direct Solution Method for Stochastic Impulse Control Problems of One-dimensional Diffusions”, SIAM J Control Optim, 47:3 (2008), 1191  crossref  mathscinet  zmath  isi
    25. Jostein Paulsen, “Optimal Dividend Payments and Reinvestments of Diffusion Processes with Both Fixed and Proportional Costs”, SIAM J Control Optim, 47:5 (2008), 2201  crossref  mathscinet  zmath  isi
    26. Kam C. Yuen, Yuhua Lu, Rong Wu, “The compound Poisson process perturbed by a diffusion with a threshold dividend strategy”, Appl Stochastic Models Bus Ind, 2008, n/a  crossref  mathscinet  isi
    27. René Carmona, Michael Ludkovski, “Pricing Asset Scheduling Flexibility using Optimal Switching”, Applied Mathematical Finance, 15:5-6 (2008), 405  crossref
    28. Arne Løkka, Mihail Zervos, “Optimal dividend and issuance of equity policies in the presence of proportional costs”, Insurance: Mathematics and Economics, 42:3 (2008), 954  crossref
    29. Shangzhen Luo, “Ruin Minimization for Insurers with Borrowing Constraints”, North American Actuarial Journal, 12:2 (2008), 143  crossref
    30. Erhan Bayraktar, Masahiko Egami, “An Analysis of Monotone Follower Problems for Diffusion Processes”, MOR, 33:2 (2008), 336  crossref
    31. Xin Guo, Guoliang Wu, “Smooth Fit Principle for Impulse Control of Multidimensional Diffusion Processes”, SIAM J Control Optim, 48:2 (2009), 594  crossref  mathscinet  zmath  isi
    32. Erhan Bayraktar, Masahiko Egami, “A unified treatment of dividend payment problems under fixed cost and implementation delays”, Mathematical Methods of OR, 2009  crossref  isi
    33. Diana Dorobantu, Maria Elvira Mancino, Monique Pontier, “Optimal strategies in a risky debt context”, Stochastics An International Journal of Probability and Stochastic Processes, 81:3-4 (2009), 269  crossref
    34. Jiezhong Zou, Zhenzhong Zhang, Jiankang Zhang, “Optimal Dividend Payouts Under Jump-Diffusion Risk Processes”, Stochastic Models, 25:2 (2009), 332  crossref
    35. R.L. Loeffen, “An optimal dividends problem with transaction costs for spectrally negative Lévy processes”, Insurance: Mathematics and Economics, 45:1 (2009), 41  crossref
    36. Angelos Dassios, Shanle Wu, “On barrier strategy dividends with Parisian implementation delay for classical surplus processes”, Insurance: Mathematics and Economics, 45:2 (2009), 195  crossref
    37. Benjamin Avanzi, “Strategies for Dividend Distribution”, North American Actuarial Journal, 13:2 (2009), 217  crossref
    38. Mohamed Belhaj, “OPTIMAL DIVIDEND PAYMENTS WHEN CASH RESERVES FOLLOW A JUMP-DIFFUSION PROCESS”, Math financ, 20:2 (2010), 313  crossref  zmath  isi
    39. Dingjun Yao, Hailiang Yang, Rongming Wang, “Optimal financing and dividend strategies in a dual model with proportional costs”, JIMO, 6:4 (2010), 761  crossref
    40. Lihua Bai, Jostein Paulsen, “Optimal Dividend Policies with Transaction Costs for a Class of Diffusion Processes”, SIAM J Control Optim, 48:8 (2010), 4987  crossref
    41. Mark H. A. Davis, Xin Guo, Guoliang Wu, “Impulse Control of Multidimensional Jump Diffusions”, SIAM J Control Optim, 48:8 (2010), 5276  crossref
    42. Lihua Bai, Junyi Guo, Huayue Zhang, “Optimal excess-of-loss reinsurance and dividend payments with both transaction costs and taxes”, Rquf, 10:10 (2010), 1163  crossref
    43. Lihua Bai, Junyi Guo, “Optimal dividend payments in the classical risk model when payments are subject to both transaction costs and taxes”, Scand. Actuarial J, 2010:1 (2010), 36  crossref
    44. Sebastian Gryglewicz, “A theory of corporate financial decisions with liquidity and solvency concerns”, Journal of Financial Economics, 99:2 (2011), 365  crossref
    45. Irmina Czarna, Zbigniew Palmowski, “De Finetti's Dividend Problem and Impulse Control for a Two-Dimensional Insurance Risk Process”, Lstm, 27:2 (2011), 220  crossref
    46. Mohamed Belhaj, “Excess capital, operational disaster risk, and capital requirements for banks”, Rquf, 11:5 (2011), 653  crossref
    47. Hoi Ying Wong, Jing Zhao, “Optimal dividends and bankruptcy procedures: Analysis of the Ornstein–Uhlenbeck process”, Journal of Computational and Applied Mathematics, 2011  crossref
    48. Chuancun Yin, Kam Chuen Yuen, “Optimality of the threshold dividend strategy for the compound Poisson model”, Statistics & Probability Letters, 2011  crossref
    49. JEAN-PAUL DÉCAMPS, THOMAS MARIOTTI, JEAN-CHARLES ROCHET, STÉPHANE VILLENEUVE, “Free Cash Flow, Issuance Costs, and Stock Prices”, The Journal of Finance, 66:5 (2011), 1501  crossref
    50. Jinxia Zhu, “Optimal dividend control for a generalized risk model with investment incomes and debit interest”, Scandinavian Actuarial Journal, 2011, 1  crossref
    51. XIANG LIN, PENG YANG, “OPTIMAL INVESTMENT AND REINSURANCE IN A JUMP DIFFUSION RISK MODEL”, Anziam J, 2011, 1  crossref
    52. Dingjun Yao, Hailiang Yang, Rongming Wang, “Optimal dividend and capital injection problem in the dual model with proportional and fixed transaction costs”, European Journal of Operational Research, 211:3 (2011), 568  crossref
    53. E. R. Offen, E. M. Lungu, “Optimal Harvesting When the Exchange Rate Is a Semimartingale”, International Journal of Stochastic Analysis, 2011 (2011), 1  crossref
    54. Luz R. Sotomayor, Abel Cadenillas, “Classical and singular stochastic control for the optimal dividend policy when there is regime switching”, Insurance: Mathematics and Economics, 48:3 (2011), 344  crossref
    55. ATTAKRIT ASVANUNT, MARK BROADIE, SURESH SUNDARESAN, “MANAGING CORPORATE LIQUIDITY: STRATEGIES AND PRICING IMPLICATIONS”, Int. J. Theor. Appl. Finan, 14:03 (2011), 369  crossref
    56. Jingfeng Xu, Ming Zhou, “Optimal risk control and dividend distribution policies for a diffusion model with terminal value”, Mathematical and Computer Modelling, 2012  crossref
    57. Ming Zhou, Ka Fai Cedric Yiu, “Optimal dividend strategy with transaction costs for an upward jump model”, Quantitative Finance, 2012, 1  crossref
    58. Zhengjun Jiang, Martijn Pistorius, “Optimal dividend distribution under Markov regime switching”, Finance Stoch, 2012  crossref
    59. Khaled Bahlali, Farid Chighoub, Brahim Mezerdi, “On the relationship between the stochastic maximum principle and dynamic programming in singular stochastic control†”, Stochastics An International Journal of Probability and Stochastic Processes, 84:2-3 (2012), 233  crossref
    60. Martin Hunting, Jostein Paulsen, “Optimal dividend policies with transaction costs for a class of jump-diffusion processes”, Finance Stoch, 2012  crossref
    61. Xin Zhang, Min Song, “Optimization of risk policy and dividends with fixed transaction costs under interest rate”, Front. Math. China, 2012  crossref
    62. Shuaiqi Zhang, “Impulse Stochastic Control for the Optimization of the Dividend Payments of the Compound Poisson Risk Model Perturbed by Diffusion”, Stochastic Analysis and Applications, 30:4 (2012), 642  crossref
    63. Xiaofan Peng, Mi Chen, Junyi Guo, “Optimal dividend and equity issuance problem with proportional and fixed transaction costs”, Insurance: Mathematics and Economics, 2012  crossref
    64. Карапетян Н.В., “Оптимизация дивидендной стратегии страховой компании, продолжающей работу после разорения”, Вестник московского университета. серия 1: математика. механика, 2012, № 2, 55–57  mathnet  elib
    65. Irmina Czarna, Zbigniew Palmowski, “Dividend Problem with Parisian Delay for a Spectrally Negative Lévy Risk Process”, J Optim Theory Appl, 2013  crossref
    66. Mi Chen, Xiaofan Peng, Junyi Guo, “Optimal dividend problem with a nonlinear regular-singular stochastic control”, Insurance: Mathematics and Economics, 2013  crossref
    67. Etienne Chevalier, Vathana Ly Vath, Simone Scotti, “An Optimal Dividend and Investment Control Problem under Debt Constraints”, SIAM J. Finan. Math, 4:1 (2013), 297  crossref
    68. Yann-Sh.A.aron Chen, Xin Guo, “Impulse Control of Multidimensional Jump Diffusions in Finite Time Horizon”, SIAM J. Control Optim, 51:3 (2013), 2638  crossref
    69. L.R.. Sotomayor, Abel Cadenillas, “Stochastic impulse control with regime switching for the optimal dividend policy when there are business cycles, taxes and fixed costs”, Stochastics An International Journal of Probability and Stochastic Processes, 2013, 1  crossref
    70. Ying Fang, Zhongfeng Qu, “Optimal Dividend and Capital Injection Strategies for a Risk Model under Force of Interest”, Mathematical Problems in Engineering, 2013 (2013), 1  crossref
    71. Runhuan Feng, H.W.. Volkmer, Shuaiqi Zhang, Chao Zhu, “Optimal dividend policies for piecewise-deterministic compound Poisson risk models”, Scandinavian Actuarial Journal, 2013, 1  crossref
    72. Ying Shen, Chuan-cun Yin, K.C.huen Yuen, “Alternative approach to the optimality of the threshold strategy for spectrally negative Lévy processes”, Acta Math. Appl. Sin. Engl. Ser, 29:4 (2013), 705  crossref
    73. Erdinç Akyildirim, I. Ethem Güney, J.C.harles Rochet, H. Mete Soner, “Optimal dividend policy with random interest rates”, Journal of Mathematical Economics, 2014  crossref
    74. Chuancun Yin, Yuzhen Wen, Yongxia Zhao, “ON THE OPTIMAL DIVIDEND PROBLEM FOR A SPECTRALLY POSITIVE Lévy PROCESS”, ASTIN Bull, 2014, 1  crossref
    75. Gunther Leobacher, Michaela Szölgyenyi, Stefan Thonhauser, “Bayesian Dividend Optimization and Finite Time Ruin Probabilities”, Stochastic Models, 30:2 (2014), 216  crossref
    76. Shumin Chen, Zhongfei Li, Yan Zeng, “Optimal dividend strategies with time-inconsistent preferences”, Journal of Economic Dynamics and Control, 2014  crossref
    77. Shu-min Chen, “Optimal dividend payout for classical risk model with risk constraint”, Acta Math. Appl. Sin. Engl. Ser, 30:3 (2014), 721  crossref
    78. Peng Li, Chuancun Yin, Ming Zhou, “Dividend Payments with a Hybrid Strategy in the Compound Poisson Risk Model”, AM, 05:13 (2014), 1933  crossref
    79. Д. Б. Рохлин, Г. В. Мироненко, “Расчет оптимальных стратегий выплаты дивидендов, перестрахования и инвестирования в диффузионной модели”, Сиб. журн. индустр. матем., 18:1 (2015), 110–122  mathnet  crossref  mathscinet  elib
    80. Xiaofan Peng, Lihua Bai, Junyi Guo, “Optimal Control with Restrictions for a Diffusion Risk Model Under Constant Interest Force”, Appl Math Optim, 2015  crossref
    81. L.H.. R. Alvarez, Edward Lungu, Bernt Øksendal, “Optimal multi-dimensional stochastic harvesting with density-dependent prices”, Afr. Mat, 2015  crossref
    82. Ewa Marciniak, Zbigniew Palmowski, “On the Optimal Dividend Problem for Insurance Risk Models with Surplus-Dependent Premiums”, J Optim Theory Appl, 2015  crossref
    83. Yongwu Li, Zhongfei Li, Yan Zeng, “Equilibrium Dividend Strategy with Non-exponential Discounting in a Dual Model”, J Optim Theory Appl, 2015  crossref
    84. Chuancun Yin, K.C.huen Yuen, Ying Shen, “Convexity of Ruin Probability and Optimal Dividend Strategies for a General Lévy Process”, The Scientific World Journal, 2015 (2015), 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Просмотров:
    Эта страница:2389
    Полный текст:615
    Литература:78
    Первая стр.:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020